# SDR SWIA202503050212

- Difficulty date: February 12, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N297SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000799
- Aircraft time: 13,654 hours, 9,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RA91428-RA91428-ETD2024-170-015605 REV: E EVALUATE AND IMPROVE APPEARANCE DENT #47 FRAMES 92-93 AND STRINGERS 04R-05R LENGTH 2.190", WIDTH 2.130", DEPTH 0.138". W/H = 15     (C-CHECK RO 3/4/2025)    INSTALLED PERMANENT DOUBLER REPAIR ON RH FUSELAGE SKIN FR92-93 STGR 04R-05R REF. ETD2025-170-902732 SEE CONTINUE CARD FOR WORK PERFORMED.
